# SDR AALA20130209001

- Difficulty date: February 8, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N516AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49893
- Aircraft time: 66,471 hours, 34,881 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Pin
- Condition: Corroded
- Location: Landing Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

PHX - CREW REPORTED NO GREEN LIGHT INDICATION WHEN GEAR WAS EXTENDED.  CREW PERFORMED GO-AROUND, RECYCLED GEAR AND RECEIVED ALL THREE GREEN DOWN AND LOCK.  EMERGENCY DECLARED FLIGHT LANDED PHX WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED PIN IN CONNECTOR OF LEFT MAIN DOWN AND LOCK SENSOR THAT WAS CORRODED.  SYSTEM GROUND CHECK NORMAL OPERATION.
